# SDR C2XA01CL110

- Difficulty date: May 17, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 602EN16
- Condition: Broken
- Location: Downlock Switch
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3135, THE CREW REPORTED ON APPROACH TO CLEVELAND AFTER GEAR EXTENSION, HAD NO GREEN DOWN AND LOCKED LIGHT FOR THE NOSE GEAR.  A EMERGENCY WAS DECLEARED AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND A BROKEN WIRE FOR THE NOSE GEAR ACTUATOR DOWN POSITION SWITCH.  THE SWITCH WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.
